# SDR HNAA2022063000230

- Difficulty date: June 29, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 39,789 hours, 36,369 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CABIN RATE DURING CLIMB WENT TO 1800 FT PER MIN,   THEN GOT TO 9000 FT WITH A/C AT 10,000 FT.   R/R PRESSURIZATION CONTROLLER IAW MM 21-31-02. OPS CHECK GOOD. OK FOR SERVICE.
